# SDR ASAA2015021710692

- Difficulty date: February 17, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 22,269 hours, 7,022 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN HAS 2 CRACKS AT STA 129.5, APPROXIMATELY 10' AND 18' FROM THE AFT SPAR.  ACFT GROUNDED.  REPAIRED CRACKED SKIN AT RT HORIZONTAL LOWER SKIN AT STAB STA 129.5, 10" AND 16" FROM AFT SPAR IAW SRM 55-10-01-2R-11.
